Updated: Oct 31, 2022
Follow this fasting schedule starting Monday.
You basically don’t eat any calories (you can drink water, tea and coffee) for the time slots indicated in this doc .
This will decrease your blood sugars allowing your body to start using stored body fat as fuel.
8 hour fast = Stop eating at 8 pm, then start again at 4 am the next day.
10 hour fast = Stop at 8 pm, start at 6 am the next day.
12 hour fast = Stop at 8 pm, start at 8 am the next day.
14 hour fast = Stop at 8 pm, start at 10 am the next day.
16 hour fast = Stop at 8 pm, start at 12 pm the next day.
After you complete each day, post the image below on your personal facebook profile or instagram profile and tag me along with @fitclubbellyburn on instagram.
After the week, check in with me so I can send you the next challenge.